2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de M. Gutiérrez [rss]
2016
M. Gutiérrez, O. Müller. Compact Lorentzian holonomy Differential Geom. Appl. 48 (2016) , 11–22. MathScinet [bib] [doi]
M. Gutiérrez, B. Olea. Induced Riemannian structures on null hypersurfaces Math. Nachr. (2016) no. , . [bib] [doi]
2015
M. Gutiérrez, B. Olea. Totally umbilic null hypersurfaces in generalized Robertson-Walker spaces Differential Geom. Appl. 42 (2015) no. , 15–30. [bib] [doi]
2012
M. Gutiérrez, B. Olea. Semi-Riemannian manifolds with a doubly warped structure Rev. Mat. Iberoam. 28 (2012) no. 1 , 1–24. MathScinet [bib] [doi]
2011
M. Gutiérrez, B. Olea. Uniqueness of static decompositions Ann. Global Anal. Geom. 39 (2011) no. 1 , 13–26. MathScinet [bib] [doi]
2010
M. A. Cañadas-Pinedo, A. Díaz, M. Gutiérrez, B. Olea. Curvature and conjugate points in Lorentz symmetric spaces Ann. Global Anal. Geom. 37 (2010) no. 1 , 91–101. MathScinet [bib] [doi]
2009
M. Gutiérrez. Equivalence of Cauchy singular boundary and $b$-boundary in $\rm O(3)$-reducible space-times J. Geom. Phys. 59 (2009) no. 8 , 1196–1198. MathScinet [bib] [doi]
M. Gutiérrez, B. Olea. Global decomposition of a Lorentzian manifold as a generalized Robertson-Walker space Differential Geom. Appl. 27 (2009) no. 1 , 146–156. MathScinet [bib] [doi]
2007
M. Gutiérrez. Semi-Riemannian approach to nonimaging optics Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 132–139. MathScinet [bib]
2004
M. Gutiérrez, F. J. Palomo, A. Romero. Lorentzian manifolds with no null conjugate points Math. Proc. Cambridge Philos. Soc. 137 (2004) no. 2 , 363–375. MathScinet [bib] [doi]
2003
M. Gutiérrez. Lorentz geometry technique in nonimaging optics Discrete Contin. Dyn. Syst. (2003) no. suppl. , 386–392. (Dynamical systems and differential equations (Wilmington, NC, 2002)) MathScinet [bib]
M. Gutiérrez, F. J. Palomo, A. Romero. Erratum to: ``A Berger-Green type inequality for compact Lorentzian manifolds'' [Trans.\ Amer.\ Math.\ Soc.\ \bf 354 (2002), no.\ 11, 4505--4523; MR1926886 (2003h:53098)] Trans. Amer. Math. Soc. 355 (2003) no. 12 , 5119–5120. MathScinet [bib] [doi]
2002
M. Gutiérrez, F. J. Palomo, A. Romero. A Berger-Green type inequality for compact Lorentzian manifolds Trans. Amer. Math. Soc. 354 (2002) no. 11 , 4505–4523. MathScinet [bib] [doi]
2001
A. M. Amores, M. Gutiérrez. Construction of examples of $b$-completion In Proceedings of the Third World Congress of Nonlinear Analysts, Part 5 (Catania, 2000) 47 (2001) no. 5 , 2959–2970. MathScinet [bib] [doi]
1999
A. M. Amores, M. Gutiérrez. The $b$-completion of the Friedmann space J. Geom. Phys. 29 (1999) no. 1-2 , 177–197. MathScinet [bib] [doi]
1996
M. Gutiérrez, J. C. Miñano, C. Vega, P. Benítez. Application of Lorentz geometry to nonimaging optics: new three-dimensional ideal concentrators J. Opt. Soc. Amer. A 13 (1996) no. 3 , 532–540. MathScinet [bib] [doi]
1995
A. M. Amores, M. Gutiérrez. On invariant connections Chapter in Differential geometry and its applications (Granada, 1994) CIEMAT, Madrid 2 (1995) , 37–41. MathScinet [bib]
1992
A. M. Amores, M. Gutiérrez. Singularities of invariant connections Gen. Relativity Gravitation 24 (1992) no. 12 , 1235–1253. MathScinet [bib] [doi]
1989
E. Aguirre-Dabán, M. Gutiérrez. On the topology of stable causality Gen. Relativity Gravitation 21 (1989) no. 1 , 45–59. MathScinet [bib] [doi]
Powered by bibtexbrowser